It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Since taking the peg/reb combination over 4 months ago I've started developing a sometimes severe rash around the mouth and chin area. A strong urge to scratch the jaw area has remained and is sometimes quite severe. I started working out again and a few days later the sores/rash/swelling was the worst it's ever been. In a panic I tried rubbing LOTS of aloe on the area which I'm please to report helped a lot.

Can any one provide reasons as to (1) why this occurs and (2) what medicines seem to help

Also, I've noticed tingling/itching throughout the face/ears especially around bed time.

Any information would be appreciated

Also - great site!!!





All times are GMT -7. The time now is 04:10 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!